By the same authors

From the same journal

Ito's formula in UMD Banach spaces and regularity of solutions of the Zakai equation

Research output: Contribution to journalArticlepeer-review

Published copy (DOI)



Publication details

JournalJournal of Differential Equations
DatePublished - 1 Jul 2008
Issue number1
Number of pages29
Pages (from-to)30-58
Original languageEnglish


Using the theory of stochastic integration for processes with values in a UMD Banach space developed recently by the authors, an M formula is proved which is applied to prove the existence of strong solutions for a class of stochastic evolution equations in UMD Banach spaces. The abstract results are applied to prove regularity in space and time of the solutions of the Zakai equation. (C) 2008 Elsevier Inc. All rights reserved.

    Research areas

  • stochastic integration in Banach spaces, UMD spaces, Ito formula, stochastic evolution equations, Zakai equation, non-autonomous equations, Wong-Zakai approximation, PARTIAL-DIFFERENTIAL EQUATIONS, STOCHASTIC INTEGRATION, EVOLUTION-EQUATIONS, VALUES

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations